# SDR CALA2023071002205

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737-900ER
- Aircraft serial: 42817
- Aircraft time: 31,178 hours, 11,191 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Part number: G699240
- Part serial: 2156
- Condition: Unknown
- Location: Sta 222.5
- Part time: 66,623 hours, 25,097 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

XPNDR CODE REPORTING ALL ZEROES ACCORDNG TO ATC REGARDLESS OF WH AT CODE IS ENTERED IN POS 1 OR 2 LOGPAGE FLAGGED FOR SDR DUE TO AIR DIVERSION TO DEN. REMOVED AND REPLACED ATC CONTROL PANEL IN REF TO AMM TO PICK UP ATC CODE ENTERED INTO PANEL (7776) NOT 0000 ON BOTH 34-53-03-000-801. PERFORMED ATC BITE. BITE CHECK GOOD.  FOR SYS 1/2. NO FAULTS FOUND AT THIS TIME. PARTS USED: PRECAUTION PER RECOMMENDATION OF LOCAL TECH SUPPORT PREFORMED 29-3445-9-0004,QTY :1 ATC SYSTEM TEST WITH TR220. REF AMM 34-53-00-730-806. WAS ABLE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1685905  SN OFF 2156 PANEL, ATC CONT  OFF 29-3445-9-0004 2156 ON 29-3445-9-0004 2534
